# SDR IPXA2019072344802

- Difficulty date: July 15, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB6086Y10
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT MLG DOOR FWD UPPER CORNER PAN IS GOUGED. REMOVED AND REPLACED GOUGED RT MLG DOOR FWD CORNER PAN IAW SRM 51-35-01 AND 51-35-02. (MINOR).
